Darboux problems for hyperbolic equations with degeneration of type and order
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1780-1786
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a14,
author = {L. M. Nevostruev},
title = {Darboux problems for hyperbolic equations with degeneration of type and order},
journal = {Differencialʹnye uravneni\^a},
pages = {1780--1786},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a14/}
}
L. M. Nevostruev. Darboux problems for hyperbolic equations with degeneration of type and order. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1780-1786. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a14/